# SDR AALA20160809009

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 48,547 hours, 20,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1146 IS WORN ABOVE RIGHT HORIZONTAL STABILIZER LUG FITTING.  REPAIRED THE SKIN IAW SRM 51-70-13-2R-3 AND EA 262500.
